# SDR 2016FA0000587

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: General aviation
- Aircraft: N4604U
- Make and model: Cessna 206CESSNA
- Aircraft serial: U20604997
- Aircraft time: 6,426 hours
- Engine: Cont IO550F
- Engine time: 762 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Mount
- Condition: Defective
- Location: Alternator
- Part time: 330 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50/100HR ENGINE INSPECTION, NOTICED THAT A SCREW ATTACHED TO SAFETY WIRE WAS STICKING OUT BETWEEN THE BACK SIDE OF THE ENGINE BAFFLE AND FWD SIDE OF THE ALTERNATOR, UPON FURTHER INSPECTION, FOUND THAT SCREW HAD BEEN PULLED OUT OF THE CASING AND THAT THE OTHER 3 SCREWS THAT ATTACH THE COOLING BLAST TUBE WERE VERY LOOSE. SCREWS CANNOT BE REINSTALLED. ALTERNATOR MUST BE REPLACED
